PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 72 | 2 | 145-152
Tytuł artykułu

On asymptotic cyclicity of doubly stochastic operators

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is proved that a doubly stochastic operator P is weakly asymptotically cyclic if it almost overlaps supports. If moreover P is Frobenius-Perron or Harris then it is strongly asymptotically cyclic.
Rocznik
Tom
72
Numer
2
Strony
145-152
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-08-26
poprawiono
1999-07-20
Twórcy
  • Department of Mathematics, University of South Africa, P.O. Box 392, Pretoria 0003, South Africa
Bibliografia
  • [B1] W. Bartoszek, Asymptotic stability of iterates of positive contractions on Banach lattices, in: Proc. Int. Conf. Function Spaces (Poznań, 1986), Teubner Texte zur Math. 103, Teubner, 1986, 153-157.
  • [B2] W. Bartoszek, Asymptotic periodicity of the iterates of positive contractions on Banach lattices, Studia Math. 91 (1988), 179-188.
  • [B3] W. Bartoszek, Asymptotic properties of the iterates of stochastic operators on (AL) Banach lattices, Ann. Polon. Math. 52 (1990), 165-173.
  • [BB] W. Bartoszek and T. Brown, On Frobenius-Perron operators which overlap supports, Bull. Polish Acad. Sci. Math. 45 (1997), 17-24.
  • [Br] J. R. Brown, Ergodic Theory and Topological Dynamics, Academic Press, New York, 1976.
  • [F] S. R. Foguel, The Ergodic Theory of Markov Processes, Van Nostrand Reinhold, New York, 1969.
  • [K1] J. Komornik, Asymptotic periodicity of the iterates of Markov operators, Tôhoku Math. J. 38 (1986), 15-27.
  • [K2] J. Komornik, Asymptotic decomposition of Markov operators, Bull. Polish Acad. Sci. Math. 35 (1987), 321-327.
  • [KL] U. Krengel and M. Lin, On the deterministic and asymptotic σ-algebras of a Markov operator, Canad. Math. Bull. 32 (1989), 64-73.
  • [L] A. Lasota, Invariant principle for discrete time dynamical systems, Univ. Iagel. Acta Math. 31 (1994), 111-127.
  • [LM] A. Lasota and M. C. Mackey, Chaos, Fractals and Noise: Stochastic Aspects of Dynamics, Springer, New York, 1993.
  • [R1] R. Rudnicki, On asymptotic stability and sweeping for Markov operators, Bull. Polish Acad. Sci. Math. 43 (1995), 245-262.
  • [R2] R. Rudnicki, Asymptotic stability of Markov operators: a counter-example, ibid. 45 (1997), 1-5.
  • [Z] R. Zaharapol, Strongly asymptotically stable Frobenius-Perron operators, preprint, 1997.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv72z2p145bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.